RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 20, Issue 2, Pages 330–342 (Mi adm548)  

This article is cited in 5 scientific papers (total in 5 papers)

RESEARCH ARTICLE

Free abelian dimonoids

Yurii V. Zhuchok

National Taras Shevchenko University of Kyiv, The Faculty of Mechanics and Mathematics

Abstract: We construct a free abelian dimonoid and describe the least abelian congruence on a free dimonoid. Also we show that free abelian dimonoids are determined by their endomorphism semigroups.

Keywords: free abelian dimonoid, abelian dimonoid, congruence, endomorphism semigroup.

Full text: PDF file (324 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 08B20, 17A30, 08A30, 08A35
Received: 20.04.2015
Revised: 29.11.2015
Language:

Citation: Yurii V. Zhuchok, “Free abelian dimonoids”, Algebra Discrete Math., 20:2 (2015), 330–342

Citation in format AMSBIB
\Bibitem{Zhu15}
\by Yurii~V.~Zhuchok
\paper Free abelian dimonoids
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 2
\pages 330--342
\mathnet{http://mi.mathnet.ru/adm548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3453821}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378729300011}


Linking options:
  • http://mi.mathnet.ru/eng/adm548
  • http://mi.mathnet.ru/eng/adm/v20/i2/p330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yurii V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free commutative $g$-dimonoid”, Algebra Discrete Math., 21:2 (2016), 309–324  mathnet  mathscinet
    2. G. Zhang, Yu. Chen, “A new composition-diamond lemma for dialgebras”, Algebr. Colloq., 24:2 (2017), 323–350  crossref  mathscinet  zmath  isi  scopus
    3. A. V. Zhuchok, “Structure of relatively free dimonoids”, Commun. Algebr., 45:4 (2017), 1639–1656  crossref  mathscinet  zmath  isi  scopus
    4. Anatolii V. Zhuchok, Kolja Knauer, “Abelian doppelsemigroups”, Algebra Discrete Math., 26:2 (2018), 290–304  mathnet
    5. Yurii V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free abelian diband”, Algebra Discrete Math., 25:2 (2018), 322–332  mathnet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:199
    Full text:67
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020